@article{DVMG_2013_13_2_a0,
author = {N. V. Budarina},
title = {Inhomogeneous {Diophantine} approximation on curves with non-monotonic error function},
journal = {Dalʹnevosto\v{c}nyj matemati\v{c}eskij \v{z}urnal},
pages = {164--178},
year = {2013},
volume = {13},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DVMG_2013_13_2_a0/}
}
N. V. Budarina. Inhomogeneous Diophantine approximation on curves with non-monotonic error function. Dalʹnevostočnyj matematičeskij žurnal, Tome 13 (2013) no. 2, pp. 164-178. http://geodesic.mathdoc.fr/item/DVMG_2013_13_2_a0/
[1] V. V. Beresnevich, V. I. Bernik, “On a metrical theorem of W. Schmidt”, Acta Arith., 75:3 (1996), 219–233 | MR | Zbl
[2] D. Badziahin, V. V. Beresnevich, S. Velani, “Inhomogeneous theory of dual Diophantine approximation on manifolds”, Adv. Math., 232:1 (2013), 1–35 | DOI | MR | Zbl
[3] V. V. Beresnevich, “A Groshev type theorem for convergence on manifolds”, Acta Math. Hungar., 94 (2002), 99–130 | DOI | MR | Zbl
[4] V. V. Beresnevich, V. I. Bernik, D. Y. Kleinbock, G. A. Margulis, “Metric Diophantine approximation: the Khintchine-Groshev theorem for nondegenerate manifolds”, Mosc. Math. J., 2 (2002), 203–225 | MR | Zbl
[5] V. V. Beresnevich, “On a theorem of V. Bernik in the metric theory of Diophantine approximation”, Acta Arith., 117 (2005), 71–80 | DOI | MR | Zbl
[6] V. V. Beresnevich, S. Velani, “An inhomogeneous transference principle and Diophantine approximation”, Proc. Lond. Math. Soc., 101 (2010), 821–851 | DOI | MR | Zbl
[7] V. I. Bernik, D. Dickinson, M. Dodson, “Approximation of real numbers by values of integer polynomials”, Dokl. Nats. Akad. Nauk Belarusi, 42 (1998), 51–54 | MR | Zbl
[8] V. I. Bernik, D. Y. Kleinbock, G. A. Margulis, “Khintchine–type theorems on manifolds: the convergence case for standard and multiplicative versions”, Internat. Res. Notices, 9 (2001), 453–486 | DOI | MR | Zbl
[9] N. Budarina, D. Dickinson, “Diophantine approximation on non–degenerate curves with non–monotonic error function”, Bull. Lond. Math. Soc., 41 (2009), 137–146 | DOI | MR | Zbl
[10] D. Y. Kleinbock, G. A. Margulis, “Flows on homogeneous spaces and Diophantine approximation on manifolds”, Ann. of Math., 148 (1998), 339–360 | DOI | MR | Zbl
[11] A. Piartly, “Diophantine approximations on submanifolds of Euclidean space”, Funktsional. Anal. i Prilozhen., 3:4 (1969), 59–62 | MR
[12] V. G. Sprindzuk, Mahler's Problem in Metric Number Theory, Transl. Math. Monogr., 25, Amer. Math. Soc., Providence, RI, 1969 | MR